English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91877 (63%)
Visitors : 14339265      Online Users : 145
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69212


    Title: On characterizing distributions by conditional expectations of functions of non-adjacent record values
    Authors: Wu, Jong-wuu
    Contributors: 淡江大學統計學系
    Date: 2004-06
    Issue Date: 2011-10-23 16:37:09 (UTC+8)
    Publisher: Commack, N.Y. : Nova Science Publishers
    Relation: Journal of applied statistical science 13(2), pp.137-145
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File SizeFormat
    index.html0KbHTML58View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback